RSSComplications

Management of Necrosis

Management of Necrosis

| July 1, 2018

Management of Necrosis by Martyn King, MD

Continue Reading

Visual Loss Secondary to Cosmetic Filler Injection

Visual Loss Secondary to Cosmetic Filler Injection

| May 1, 2018

Visual Loss Secondary to Cosmetic Filler Injection Lee Walker, MD and Martyn King, MD  

Continue Reading

ACE Emergency Kit v1.2

ACE Emergency Kit v1.2

| April 1, 2018

ACE Emergency Kit v1.2 Martyn King, MD  

Continue Reading

Letter to the Editor: Be Aware: Dupilumab Use

Letter to the Editor: Be Aware: Dupilumab Use

| March 1, 2018

by Linda S. Marcus, MD Dr. Marcus is the Director of Dermatology Valley Hospital in Ridgewood, New Jersey. Funding/financial disclosures: The author has no conflicts of interest relevant to the content of this letter. No funding was received for the preparation of this letter. Dear Editor: Dupilumab, a monoclonal antibody that attaches to the alpha subunit of […]

Continue Reading

Ocular Injury in Cosmetic Laser Treatments of the Face

Ocular Injury in Cosmetic Laser Treatments of the Face

| February 1, 2018

by Amy Huang, MD; Arianna Phillips, BS; Tony Adar, MD; and Andrea Hui, MD Drs. Huang, Adar, and Hui are with the Department of Dermatology at the State University of New York Downstate Medical Center in Brooklyn, New York. Ms. Phillips and Dr. Hui are with Bay Area Cosmetic Dermatology in San Francisco, California. Funding: […]

Continue Reading

Fixed Drug Eruption to Supplement Containing Ginkgo Biloba and Vinpocetine: A Case Report and Review of Related Cutaneous Side Effects

Fixed Drug Eruption to Supplement Containing Ginkgo Biloba and Vinpocetine: A Case Report and Review of Related Cutaneous Side Effects

| October 1, 2017

by Philip R. Cohen, MD  Dr. Cohen is from the Department of Dermatology at the University of California San Diego, La Jolla, California. Funding: No funding was provided for this study. Disclosures: The author has no financial conflicts relevant to the content of this article. Abstract: Background. Fixed drug eruption is a cutaneous reaction to a systemic […]

Continue Reading

Anaphylaxis

Anaphylaxis

| March 1, 2017

    Anaphylaxis Emma Davies RN, NIP

Continue Reading